Alert archive / Maryland / Coastal Flood Advisories in 2012

Coastal Flood Advisory 22, NWS Philadelphia/Mount Holly

October 31, 2012Caroline County, Queen Anne's County, Talbot County, Maryland

NWS Philadelphia/Mount Holly issued this coastal flood advisory at Oct 31, 2012, 1:50 AM EDT for Caroline County, Queen Anne's County, Talbot County, Maryland. It took effect at Oct 31, 2012, 4:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Oct 31, 2012, 1:50 AM EDT (05:50 UTC)
In effect from
Oct 31, 2012, 4:00 AM EDT
Expired
Oct 31, 2012, 3:04 AM EDT
In force
Issued by
NWS Philadelphia/Mount Holly

Counties Caroline County, MD, Queen Anne's County, MD, Talbot County, MD

The radar

The Dover AFB radar (KDOX), 52 km from the middle of the area, began a volume at 05:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 5.8 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2012-10-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2012-10-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
513 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

867 
WHUS41 KPHI 310550
CFWPHI

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
150 AM EDT WED OCT 31 2012


MDZ015-019-020-311100-
/O.CAN.KPHI.CF.Y.0021.000000T0000Z-121031T1100Z/
/O.NEW.KPHI.CF.Y.0022.121031T0800Z-121031T1100Z/
QUEEN ANNES-TALBOT-CAROLINE-
150 AM EDT WED OCT 31 2012

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 7 AM EDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A COASTAL
FLOOD ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EDT THIS MORNING.

* LOCATION...THE UPPER EASTERN SHORE OF CHESAPEAKE BAY AND ITS 
  TIDAL TRIBUTARIES.

* COASTAL FLOODING...WATER WILL BEGIN TO DRAIN OUT OF CHESAPEAKE
  BAY GRADUALLY. HOWEVER... TIDE LEVELS WILL REMAIN ELEVATED.
  MINOR TIDAL FLOODING MAY CONTINUE AT A FEW LOCATIONS...MAINLY IN
  QUEEN ANNES...TALBOT AND CAROLINE COUNTIES AT THE TIME OF HIGH
  TIDE.

* TIMING...THE POTENTIAL FOR RESIDUAL MINOR TIDAL FLOODING 
  SHOULD CONTINUE INTO THE EARLY MORNING HOURS.

* IMPACTS...SOME ROAD FLOODING MAY CONTINUE. THERE MAY BE SOME 
  RESIDUAL FLOODING IN LOW SPOTS ALONG THE BAY AND ITS TIDAL 
  TRIBUTARIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT MINOR TIDAL FLOODING IS
ANTICIPATED. MINOR TIDAL FLOODING OFTEN RESULTS IN SOME ROAD
CLOSURES.

DO NOT LEAVE YOUR VEHICLE AT A LOCATION THAT IS PRONE TO TIDAL
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE
WATER MAY BE DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING
YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED... LEADING TO
COSTLY REPAIRS.

FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR COUNTY
PLEASE GO TO WWW.WEATHER.GOV/PHI/TIDES.HTM (ALL IN LOWER CASE).

&&

$$

DEZ001-002-NJZ015>019-021-PAZ069>071-310700-
/O.CAN.KPHI.CF.Y.0021.000000T0000Z-121031T0800Z/
NEW CASTLE-KENT-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-CUMBERLAND-BUCKS-DELAWARE-PHILADELPHIA-
150 AM EDT WED OCT 31 2012

...COASTAL FLOOD ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
COASTAL FLOOD ADVISORY FOR THE TIDAL DELAWARE.

NO TIDAL FLOODING IS ANTICIPATED THIS MORNING. 


$$

MDZ008-012-310700-
/O.CAN.KPHI.CF.Y.0021.000000T0000Z-121031T1100Z/
CECIL-KENT MD-
150 AM EDT WED OCT 31 2012

...COASTAL FLOOD ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
COASTAL FLOOD ADVISORY FOR THE UPPER CHESAPEAKE BAY AFFECTING
CECIL AND KENT COUNTIES IN MARYLAND.

NO TIDAL FLOODING IS ANTICIPATED. 

$$

DRAG
1 follow-up statement
201 
WHUS41 KPHI 310704
CFWPHI

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
304 AM EDT WED OCT 31 2012


MDZ015-019-020-310815-
/O.CAN.KPHI.CF.Y.0022.121031T0800Z-121031T1100Z/
QUEEN ANNES-TALBOT-CAROLINE-
304 AM EDT WED OCT 31 2012

...COASTAL FLOOD ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
COASTAL FLOOD ADVISORY FOR THE SECTION OF MARYLAND'S EASTERN
SHORE NEAR CAMBRIDGE MARYLAND.

COASTAL FLOODING IS NO LONGER EXPECTED THERE THIS MORNING.

$$

DRAG

What forecasters said that day

The local office's own words before this coastal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood advisory went out at Oct 31, 12:48 AM EDT, 1 hour 2 minutes earlier.

Area forecast discussion, Oct 31, 12:48 AM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1248 AM EDT WED OCT 31 2012

.SYNOPSIS...
WEAKENING LOW PRESSURE OVER THE EASTERN GREAT LAKES WILL GRADUALLY
MOVE INTO QUEBEC TONIGHT AND THURSDAY. MEANWHILE, HIGH PRESSURE
FROM CENTRAL CANADA WILL SPREAD SOUTHWARD INTO THE MIDWEST STATES
AND EVENTUALLY INTO THE MID ATLANTIC REGION OVER THE WEEKEND. THE
NEXT LOW PRESSURE SYSTEM WILL APPROACH THE REGION FROM THE
SOUTHWEST BY MONDAY.

&&

.NEAR TERM /UNTIL 8 AM THIS MORNING/...
MAY BE CANCELING MOST OF THE REST OF THE COASTAL FLOOD ADVISORIES
DURING THE NIGHT WITH ONLY CAMBRIDGE THE PRIMARY RISK SENSOR
RELATED COUNTIES.

BANDS OF MAINLY LIGHT RAIN CONTINUE TO DRIFT NORTH AHEAD OF MID
LEVEL SHORT WAVES ROTATING THROUGH BROAD CYCLONIC FLOW CENTERED
OVER WESTERN PENNSYLVANIA.

THE COLUMN IS IN THE PROCESS OF COOLING FROM SOUTH TO NORTH...AS
SEEN ON THE KIAD SOUNDING. THIS RAISES AN INTERESTING PRECIPITATION
TYPE ISSUE.

THE COLUMN DOES NOT YET APPEAR TO BE COLD ENOUGH TO ALLOW SUPPORT
SNOW REACHING MUCH BELOW THE FREEZING LEVEL NEAR 3500 FEET ACROSS
NORTHWEST AREAS. THE DUAL POL PRODUCTS INDICATE SNOW IN THE COLUMN
THROUGH ABOUT 4000 FEET. AS HEIGHTS DROP WITH THE APPROACH OF THE
SHORT WAVE...A WINDOW OF OPPORTUNITY FOR THE COLUMN TO COOL JUST
ENOUGH TO SUPPORT A FEW SNOWFLAKES IN THE HIGHEST TERRAIN COULD
OPEN. 1800 UTC NAM MODEL SOUNDINGS SUPPORT THIS IN THE SOUTHERN
POCONOS...WHERE THE COLUMN IS A BIT COOLER THAN NEARBY NORTHWEST
NEW JERSEY.

THERE IS A SMALL AMOUNT OF WET BULB COOLING AVAILABLE...SO A MIX
OF LIGHT RAIN AND SNOW HAS BEEN INTRODUCED IN ELEVATIONS ABOVE
1600 FEET (WHERE THE FREEZING LEVEL SHOULD LIE AFTER 0500 UTC. IT
IS POSSIBLE THAT ONLY THE HIGHEST TERRAIN SEES THE POTENTIAL...AND
THE MIX WAS PLACED ABOVE 1600 FEET.

ELSEWHERE...AS THE COLUMN COOLS...LOWS COULD EASE BACK INTO THE
UPPER 30S ACROSS THE LEHIGH VALLEY...AND TEMPERATURES THERE WERE
BACKED DOWN A BIT TO ACCOMMODATE. ELSEWHERE...LOW TEMPERATURES
LOOKED OK BASED ON TRENDS.

&&

.SHORT TERM /8 AM THIS MORNING THROUGH 6 AM THURSDAY/...
EX-SANDY CIRCULATION IS FCST TO MOVE NEWD ON WEDNESDAY RESULTING IN
WINDS SHIFTING FROM S TO SW BUT REMAINING RATHER LIGHT. CLOUDS AND
MOISTURE ASSOCD WITH THE CIRCLN WILL CONTINUE TO AFFECT THE AREA
ALTHOUGH THERE SHOULD BE A PARTIAL CLEARING TREND FROM THE SOUTH IN
THE AFTN. THERE IS NO ORGANIZED UVV TO PRODUCE PCPN SO POPS ARE LOW
EXCEPT FOR CHC IN THE POCONOS...LEHIGH VALLEY AND NW NJ. CLOUD
COVER WILL LIMIT HEATING BUT PARTIAL CLEARING SOUTH WOULD ALLOW
FOR TEMPS A FEW DEGS WARMER THAN TODAY.

WED NIGHT...PARTLY CLOUDY TO CLOUDY WITH MID LVL CIGS IN THE
LEFTOVER CYCLONIC CIRCULATION. LIGHT SW WIND.

TEMPS/DEWS/WINDS A 50 50 BLEND OF THE 00Z/31 NAM/GFS MOS GUIDANCE.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
AT THE START OF THE LONG TERM, LOW PRESSURE ASSOCIATED WITH THE
REMNANTS OF SANDY WILL CONTINUE TO SLOWLY PROGRESS NORTH NORTHEAST
FROM WESTERN NEW YORK STATE INTO SOUTHERN CANADA FROM WEDNESDAY
NIGHT THROUGH FRIDAY. THE BROAD CYCLONIC FLOW AROUND THIS LOW
PRESSURE WILL CONTINUE TO YIELD THE POSSIBILITY FOR A FEW SHOWERS
MAINLY ACROSS OUR NORTHWEST ZONES, AND WE HAVE RETAINED SLIGHT
CHANCE OR CHANCE POPS WITH THIS IN MIND. MAINLY WESTERLY WINDS ARE
EXPECTED FOR THE AREA THROUGH THE END OF THE WEEK, AND TEMPERATURES
WILL BE RUNNING NEAR TO SLIGHTLY BELOW AVERAGE WITH MAXIMUM TEMPS
RANGING FROM THE MIDDLE AND UPPER 40S IN THE SOUTHERN POCONOS TO THE
MIDDLE 50S ACROSS THE DELMARVA.

THROUGH THE END OF THE WEEK, AN AREA OF HIGH PRESSURE WILL GRADUALLY
BUILD SOUTHWARD FROM CENTRAL CANADA AND INTO THE MIDWESTERN STATES.
BY THE WEEKEND, THIS HIGH PRESSURE WILL SPREAD EASTWARD AND
INFLUENCE OUR REGION. DRY WEATHER WITH AMPLE SUNSHINE AND TEMPS
RUNNING NEAR OR SLIGHTLY UNDER SEASONAL NORMALS IS EXPECTED. TEMPS
WERE A BLEND OF HPC GUIDANCE WITH CONTINUITY.

FROM LATE SATURDAY THROUGH SUNDAY, THE GFS AND EURO SHOW AN AREA OF
SURFACE LOW PRESSURE ORGANIZING AROUND THE LOWER OHIO VALLEY REGION
AND GRADUALLY PROGRESSING EAST-NORTHEAST TOWARD THE MID ATLANTIC
REGION BY LATE SUNDAY INTO MONDAY. OVERALL THROUGH MONDAY, THE EURO
KEEPS THE PROGRESSION OF THIS LOW PRESSURE A LITTLE FARTHER SOUTH
THAN THE GFS, AND OVERALL THE SYSTEM LOOKS A LITTLE LESS ORGANIZED.
BY MONDAY NIGHT INTO TUESDAY, THIS LOW PRESSURE IS PROGGED TO MOVE
EAST AND OFF THE MID ATLANTIC COAST. AS THIS LOW PRESSURE MOVES
MAINLY SOUTH OF OUR AREA AND THEN OFF THE COAST, SOME SHOWERS ARE
EXPECTED WITH SLIGHT CHANCE TO LOW CHANCE POPS FOR NOW IN THE FCST
AT THIS EXTENDED TIMEFRAME.

&&

.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

OVERNIGHT...VFR TO MVFR CIGS CONTINUE WITH BANDS OF LIGHT SHOWERS.
LIGHT SOUTH WIND.

WEDNESDAY...MVFR CONDITIONS SHOULD GIVE WAY TO VFR BKN CIGS BETWEEN
1400 UTC AND 1700 UTC AS THE LOW LEVEL INVERSION EASES. SOUTH
SOUTHWEST WINDS G10-15 KNOTS ARE EXPECTED IN THE AFTERNOON.

WED NIGHT...VFR WITH SCT CLOUDS TO BKN CIGS NEAR 9000 FT. LIGHT
SW WIND.

OUTLOOK...
WEDNESDAY NIGHT THROUGH FRIDAY...MAINLY VFR CONDITIONS EXPECTED.
POSSIBLE SHOWERS FOR AREAS NORTH AND WEST COULD BRIEFLY LOWER
CEILINGS AND/OR VSBYS.

FRIDAY NIGHT THROUGH SUNDAY...VFR CONDITIONS.

&&

.MARINE...
SCA PROBABLY TRIMMING TO SCA HAZARDOUS SEAS AT 330AM AND MAY EXTEND
THROUGH TONIGHT ON THE ATLC WATERS WHILE CONTINUING NO HEADLINE
FOR DE BAY IN THIS SHORT TERM FCST PERIOD.

OUTLOOK...
OVERALL, CONDITIONS WILL CONTINUE TO IMPROVE FOR OUR WATERS. BY
WEDNESDAY NIGHT, WIND GUSTS ARE EXPECTED TO DECREASE BELOW SCA
LEVELS, BUT SEAS WILL STILL BE EXCEEDING SCA CRITERIA. BY THURSDAY
NIGHT, SEAS ARE EXPECTED TO DIMINISH BELOW SCA. THE NEXT MAIN
TIMEFRAME FOR POTENTIAL SCA CONDITIONS WILL BE FROM FRIDAY NIGHT
THROUGH THE WEEKEND AS WIND GUSTS WILL BE AROUND THE SCA THRESHOLD.

&&

.TIDES/COASTAL FLOODING...
CFW AT 1113 PM EXPIRED NJ/DE COASTS. ANY WATER SEEN IN NJ I THINK
WOULD HAVE TO BE RELATED TO BEING TRAPPED BEHIND BARRIERS. AM THINKING
OF CANCELING THE TIDAL DELAWARE AT 1AM BASED ON A LAST CHECK OF
RP AND PHL SENSOR TRENDS. VERY LITTLE CHC FOR FLOODING ON RP
RELATED COUNTIES. SENSOR TRACE TRENDS ARE NOT FAVORING ANY SORT
OF TIDAL FLOODING THERE AND ONLY CAMBRIDGE ON THE CHESAPEAKE IS
THE REMAINING SOLID OPTION FOR MINOR AT WORST OVERNIGHT. MORE
CANCELLATION STATEMENTS MAY ENSUE BETWEEN 1245 AM AND 3 AM.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...COASTAL FLOOD ADVISORY UNTIL 4 AM EDT EARLY THIS MORNING FOR
     PAZ069>071.
NJ...COASTAL FLOOD ADVISORY UNTIL 4 AM EDT EARLY THIS MORNING FOR
     NJZ015>019-021.
DE...COASTAL FLOOD ADVISORY UNTIL 4 AM EDT EARLY THIS MORNING FOR
     DEZ001-002.
MD...COASTAL FLOOD ADVISORY UNTIL 7 AM EDT THIS MORNING FOR MDZ008-
     012-015-019-020.
MARINE...SMALL CRAFT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR
     ANZ450>455.

&&

SYNOPSIS...DRAG/KLINE
NEAR TERM...DRAG/HAYES
SHORT TERM...AMC/DRAG 1248A
LONG TERM...KLINE
AVIATION...DRAG/KLINE 1248A
MARINE...AMC/DRAG/KLINE
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Oct 30, 11:14 PM EDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1114 PM EDT TUE OCT 30 2012

DEZ003-004-NJZ001-007>010-012>014-020-022>027-PAZ054-055-060>062-067-
068-010315-
INLAND SUSSEX-DELAWARE BEACHES-SUSSEX-WARREN-MORRIS-HUNTERDON-
SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-ATLANTIC-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-
1114 PM EDT TUE OCT 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN
NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-002-NJZ015>019-021-PAZ069>071-010315-
NEW CASTLE-KENT-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-CUMBERLAND-BUCKS-DELAWARE-PHILADELPHIA-
1114 PM EDT TUE OCT 30 2012

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 4 AM EDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ008-012-015-019-020-010315-
CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
1114 PM EDT TUE OCT 30 2012

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 7 AM EDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-010315-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1114 PM EDT TUE OCT 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Coastal Flood Advisories in Maryland, 2012Every coastal flood advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.